Tableau des variantes d'Oberman(n) (1)

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)181-195
Number of pages15
JournalJournal of the Faculty of Letters, Okayama University
VolumeVol.37
Publication statusPublished - 2002

Cite this

Tableau des variantes d'Oberman(n) (1). / Hagihara, Naoyuki.

In: Journal of the Faculty of Letters, Okayama University, Vol. Vol.37, 2002, p. 181-195.

Research output: Contribution to journalArticle

@article{dd27f60db892488195132270dbe47c23,
title = "Tableau des variantes d'Oberman(n) (1)",
author = "Naoyuki Hagihara",
year = "2002",
language = "English",
volume = "Vol.37",
pages = "181--195",
journal = "Journal of the Faculty of Letters, Okayama University",

}

TY - JOUR

T1 - Tableau des variantes d'Oberman(n) (1)

AU - Hagihara, Naoyuki

PY - 2002

Y1 - 2002

M3 - Article

VL - Vol.37

SP - 181

EP - 195

JO - Journal of the Faculty of Letters, Okayama University

JF - Journal of the Faculty of Letters, Okayama University

ER -